Deprecated: The each() function is deprecated. This message will be suppressed on further calls in /home/hairsite/public_html/hair-loss/functions.php on line 155
Hair Loss Forum -

March 2017 - Trending Topics in our new forum

 Stem cell hair restoration results - Dr. Cole vs Histogen vs RepliCel.
 Dr. Paul Kemp, CEO of HairClone answers questions about follicle banking.
 RepliCel year 2017 forecast for RCH-01 cell based hair regeneration.
 Dr. Cole to start stem cell hair restoration trial in the US.
 Dr. Umar's 6500 grafts life saving repair procedure for transplant victim.
 FUE donor harvesting, what you must know when choosing a clinic.
 Dr. Koray Erdogan raises the standard in FUE artistry skills.
 Dr. Arvind on how to formulate your own toxic free shampoo.
 Conference & FREE hair restoration consultations; cities worldwide.

This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics that you are interested in. All contents and discussions have been transferred to our new forum at
  HairSite New Forum

Log in | User | Register

Just Started Generic Avodart (Dutasteride) 2.5mg Daily (Drugs & Medications)

posted by mj2003 E-mail, Toronto, 22.03.2010, 17:07

» » » » » » » Recap: I've been taking 0.5 mg weekly since approx begining of
» » » » » December,
» » » » » » » because I was low on my supplyand had now idea when I would
» get
» » » » more.
» » » » » I
» » » » » » » improvised by stretching my doses. Recently I received a new
» » » order
» » » » » so
» » » » » » in
» » » » » » » order to get back to normal I figured I'd take 2.5 mg daily
» for
» » » the
» » » » » » first
» » » » » » » 10 days again as a loading stage.
» » » » » » »
» » » » » » » Today I've complered taking the 2.5 mg loading stage.
» HOORAY.
» » As
» » » » of
» » » » » » » tomorrow back to taking 0.5 mg daily.
» » » » » » »
» » » » » » » Shedding has decreased a lot past few days, but not totally
» » » stopped.
» » » »
» » » » » » But
» » » » » » » it has shed to make my hair appear limp and think again. But
» » no
» » » » » » worries. I
» » » » » » » went through worse last yr and the hair comes back with
» » vengence
» » » » :-)
» » » » » » »
» » » » » » » Note: My new order of dut is not generic, but the actual
» » Avodart.
» » » » It
» » » » » » would
» » » » » » » be interesting to see if there's any noticable difference.
» » » » » »
» » » » » » Hey fellas (and fellettes), I noticed my crown is filling in
» » » » noticably
» » » » » »
» » today!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
» » » » I'm
» » » » » » so*#^%# Happy, seriously. The top that was seriously thinning
» » has
» » » » » filled
» » » » » » in greatly as well. My shedding stopped these past few days,
» but
» » I
» » » » » styled
» » » » » » my hair again *wet (been wearing a cap lately) and it's looking
» » » » superb.
» » » » »
» » » » » » I'll be taking some picures of my frontal transplanted area for
» » the
» » » » HT
» » » » » » forum for an update, so I'll take some photos of my crown and
» top
» » » as
» » » » » well
» » » » » » for an update here. :-D
» » » » » »
» » » » » » Everything is looking AWSOME. :ok:
» » » » »
» » » » » Congrats - you sound like a good responder to Dut. My own
» response
» » » » after
» » » » » six months or so have not been spectacular. Better than Proscar,
» » but
» » » » » nothing like you're describing.
» » » » I would give it "atleast" one year. And consider adding
» » » » niz2%.
» » » »
» » » »
» » » » I tried something differently recently and noticed a vast
» difference.
» »
» » » I
» » » » went without niz 2% for a week and my hair feels and seems nowhere
» » near
» » » as
» » » » thick and dense like when I do use the niz. I can even notice this
» » » when
» » » » styling my hair - it's more limp.
» » » »
» » » » Aside from the fact that niz 2% combats hair loss to a certain
» » degree,
» » » » it's superior to any other topical for giving your hair a very
» thick
» » » » feeling and look.
» » » »
» » » » I was going to take some photos of the top as I promised I would,
» but
» » » » decided not to as I didn't really like what I saw (noting I DID
» shed
» » » pretty
» » » » bad just recently).
» » » »
» » » » On a side note, when the crown fills in... how exactly does it fill
» » in?
» » » » Does it close in form the perimeter towards the centre, or it just
» » » » gradually thickens up all over... or perhaps both?
» » »
» » » Nizoral really thickens up hair. My hairs (the ones I haven't lost
» to
» » the
» » » shed) and SO thick now, and I use to have very fine hair. It has
» » changed
» » » the color and texture of my hair to an extent - I have light brown
» » hair,
» » » but some of my hair is now jet-black (especially the thick hair).
» » Also,
» » » those black hairs have a little kink too them, like someone put them
» in
» » a
» » » crimper. But they are REALLY thick, like 3 to 4 times thicker than
» the
» » » rest of my hair.
» »
» » Fully agreed^. I just hope this thickening it temporarily provides to
» the
» » hair plays a part in hair loss prevention to some degree or another.
» I'd
» » hate to think that all niz is doing is providing thickening post
» » shampooing.
» »
» » I'm very confused as to whether or not I should start using minoxidil.
» I
» » have tons of supply but I always procrastinate. I'm a good responder,
» but
» » can't handle the fact that I can't use hair styling products or wash my
» » hair for atleast 2 hrs after application. And the fact that if I use
» it
» » within 3 hrs prior to going to bed I wake up with my pillow yellow and
» » greasy! wtf :-(
»
»
» Just when I thought shedding halted, my hairs still shed. Not too bad to
» be concerned with, but it is a shed in the shower nonetheless. For some
» strange reason my hair is not as thick as it used to be.
»
» I'm not sure if has to do with the fact that I'm growing my hair (finally
» got a small pony tail), but I hope it gets thick again soon!

Still shedding and it's becoming noticable!!!

[image]











.




mj2003 is located in TORONTO and he is available to meet: YES
email hairsite@aol.com to arrange a meeting.


Complete thread:

120100 Postings in 12546 Threads, 6035 registered users
Hair Loss Forum | Admin contact

 
This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics. All contents and discussions have been transferred to
HairSite New Forum

Disclosure: This is an advertising site for our paid sponsors & advertisers. The contents, videos & photos on HairSite are provided by paid sponsors and are not endorsed by HairSite in any way. The recommendations, results, and representations made by our sponsors/advertisers do not reflect the opinions of HairSite. This site is to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations or complaint cases; comments of such nature, including external links, may be removed from the forum. Notify hairsite@aol.com any false, defamatory, misleading or inappropriate user generated contents for immediate removal from the forum. Also read Terms of Use & Privacy Statement |  HairSite advertisers: ASMED | Dr. Bhatti | Dr. Bisanga | Dr. Cole | Dr. Hakan Doganay | Dr.Epstein | Dr. Jones | Dr. Halder | Hasson & Wong | Dr. Klein | Dr. Madhu | Dr. Mwamba | Dr. Donald Ng| Dr. Poswal | Dr. Rahal | Dr. Razack | Dr. Reddy | Dr. Umar | Dr. Woods | DHI Global | HDC Clinic | |Lasercomb | Reviva Clinic | Ziering Medical|